# SDR EIA2002062

- Difficulty date: May 10, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D3
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 605457
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 RECIRCULATION FANS MAKE WHINING NOISE AND SMELLS OF HOT ELECTRIC FUMES.  REMOVED AND REPLACED NR 2 RECIRCULATION FAN AS PER MM.
